# SDR AALA201908079004

- Difficulty date: August 7, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 51,125 hours, 31,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EXIT LIGHT SIGN LIGHT INOPERABLE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT (SEE AALA201908079003) AND BATTERY PER AMM 33-51-38  AND AMM 33-51-38-00-002-A.
